# SDR SWIA200413146

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,361 hours, 31,511 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM ACTUATOR FREEZES UP AT HIGH ALTITUDES.  SIGNIFICANT SNAP-BACK WITH BOTH MANUAL AND ELECTRIC TRIM INPUTS, 17,000 FT AND HIGHER.  REPLACED LEFT AND RIGHT ELEVATOR TRIM ACTUATORS WITH SERVICEABLE UNITS IAW AMM 27-32-02.  OPS CHECK GOOD.  P/N: 5299-1.
